# SDR SWIA200718771

- Difficulty date: August 2, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 16,596 hours, 14,022 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST FITTING IS CORRODED, FOUND AT C-CHECK.  REPLACED ENGINE THRUST FITTING PER CRJ200 AMM 71-22-01-400-801.
